# SDR DXTA2022011455140

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIV
- Aircraft serial: 4046
- Aircraft time: 11,190 hours, 5,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHTS RIGHT SIDE CABIN ABOVE CREDENZA, ONE BULB MISSING IN EACH EXIT SIGN.
